49th meeting of the PAC for Nuclear Physics

Europe/Moscow
International Conference Centre

International Conference Centre

JINR, Dubna
00. Agenda
01. Joint session: questionnaire
05.2. Popeko
05.3. Utyonkov
05.3. Utyonkov (Referee report)
05. SHE Factory
06. GALS set-up
09. Dzhioev
10. POSTERS
Factory of SHE produced the first beam
  • Tuesday, 22 January
    • 09:00 13:00
      <b>1. Joint session of the PAC for Particle Physics and the PAC for Nuclear Physics for the assessment of the JINR Neutrino Programme:</b> 4h
    • 09:01 09:11
      1.1. Introductory word from the JINR Directorate 10m
      Speaker: V. Matveev
    • 09:10 09:40
      1.2. Overview of the research programme 30m
      Speaker: V. Bednyakov
      Slides
    • 09:40 10:10
      1.3. Answers to questions of the PACs' members and general discussion in the presence of all project leaders 30m
    • 10:10 10:30
      Coffee break 20m

      <center><font style="font-size:12pt;"><u>Сlosed session</u></font></center>

    • 10:30 11:30
      1.4. Referee reports 1h
    • 11:30 12:30
      1.5. Joint discussion of the research programme 1h
    • 12:30 13:00
      1.6. Adoption of the recommendations of the joint session 30m
      document
    • 13:00 14:00
      Lunch break 1h

      <center><font style="font-size:12pt;">Meeting of the PAC for Nuclear Physics</font></center>

    • 14:00 14:20
      2. Implementation of the recommendations of the previous PAC meeting 20m
      Speaker: M. Lewitowicz
      Slides
    • 14:20 14:45
      3. Information on the Resolution of the 124th session of the JINR Scientific Council (September 2018) and on the decisions of the JINR Committee of Plenipotentiaries (November 2018) 25m
      Speaker: M. Itkis
      Slides
    • 14:45 15:05
      4. Concepts of new neutron source at the Frank Laboratory of Neutron Physics and programme of experiments 20m
      Referees: G. Kim, V. Ostashko, V. Nesvizhevsky 5'
      Speaker: E. Lychagin
      Slides
    • 15:10 16:50
      5. Status of the Factory of Superheavy Elements: 1h 40m
    • 15:11 15:31
      5.1. DC-280 cyclotron 20m
      Referees: S. Hofmann, M. Lewitowicz, Z. Vilakazi 5'
      Speaker: I. Kalagin
      Slides
    • 15:40 16:00
      Coffee break 20m
    • 16:00 16:20
      5.2. Separators 20m
      Referees: C. Beck, А. Korsheninnikov, E. Vardaci 5'
      Speaker: A. Popeko
      Slides
    • 16:25 16:45
      5.3. Programme of Day-1 experiments at the SHE Factory 20m
      Referees: S. Hofmann, A. Maj, Z. Vilakazi 5'
      Speaker: V. Utyonkov
      Slides
    • 16:50 17:10
      6. Status of the GALS project 20m
      Referees: C. Beck, V. Nesvizhevsky, Z. Vilakazi 5'
      Speaker: S. Zemlyanoy
      Slides
    • 17:15 17:45
      7. General discussion 30m
    • 18:00 19:30
      Reception 1h 30m
  • Wednesday, 23 January
    • 08:00 08:45
      8. Meeting of the PAC members with the JINR Directorate (closed discussion) 45m
    • 08:45 09:10
      9. Scientific report "Charged-current neutrino-nucleon reactions in the supernova neutrino-sphere" 25m
      Speaker: A. Dzhioev
      Slides
    • 09:20 10:10
      10. Poster presentations by young scientists and general conclusion on the poster presentations 50m
    • 09:20 10:10
      Coffee break (together with poster presentations) 50m


      <center><font style="font-size:12pt;"><u>Сlosed session</u></font></center>

    • 10:00 10:20
      11. Proposals for the agenda of the next PAC meeting 20m
    • 10:20 12:00
      12. Preparation of the PAC recommendations 1h 40m
    • 12:00 12:20
      13. PAC recommendations 20m
      document
    • 12:20 12:30
      14. Closing of the meeting 10m